# SDR SWAA2023041827932

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 11,898 hours, 5,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEW EMERGENCY LIGHTS INOP IN THE CABIN<[01] R&R BATTERY PACK ASSY REF A.M.M 33-51-06 OPS CHECK GOOD
